# SDR UIEA2025030800225

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T14011
- Part serial: 596
- Condition: Leaking
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING SPOILER ACTUATOR #2, WITH LEAK EVIDENCE.( POWER CONTROL ACTUATOR SPOILER #2 WAS REPLACED IAW AMM 27-61-02-424-023 REV 144. LEAK CHECK AND ADJUSTMENT WAS PERFORMED IAW AMM 27-61-00-825-072 REV 144. NO LEAK FOUND, SPOILER 2 IS GOOD FOR SERVICE. )
